# SDR SWIA201024326

- Difficulty date: May 28, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 24,671 hours, 33,567 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY PATH LIGHTS INOP.  (FLT 6283)  REPAIRED BROKEN CONNECTOR WIRE AND REPLACED EMERGENCY LIGHT FUSE.
